Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric estimation of the long-range parameter

Hidalgo, Javier and Yajima, Y. (2003) Semiparametric estimation of the long-range parameter. Annals of the Institute of Statistical Mathematics, 55 (4). pp. 705-736. ISSN 0020-3157

Full text not available from this repository.

Abstract

We study two estimators of the long-range parameter of a covariance stationary linear process. We show that one of the estimators achieve the optimal semiparametric rate of convergence, whereas the other has a rate of convergence as close as desired to the optimal rate. Moreover, we show that the estimators are asymptotically normal with a variance, which does not depend on any unknown parameter, smaller than others suggested in the literature. Finally, a small Monte Carlo study is included to illustrate the finite sample relative performance of our estimators compared to other suggested semiparametric estimators. More specifically, the Monte-Carlo experiment shows the superiority of the proposed estimators in terms of the Mean Squared Error.

Item Type: Article
Official URL: http://www.springerlink.com/content/102845/
Additional Information: © 2003 The Institute of Statistical Mathematics
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
Journal of Economic Literature Classification System: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C14 - Semiparametric and Nonparametric Methods
Sets: Departments > Economics
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 07 Oct 2008 09:05
URL: http://eprints.lse.ac.uk/16146/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only